# SDR CALA2025112411406

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 89,405 hours, 17,430 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED PLASTIC SMELL IN CABIN AND FLIGHT DECK.  SMELL DUE TO LEFT RECIRC FAN AIRCRAFT INSPECTIONS HAVE BEEN ACCOMPLISHED PER REQUIREMENTS OF AMM 05 -51-56. SOURCE OF SMELL DUE TO LEFT RECIRC FAN INOP. FOUND BREAKER F4 RECIRC FAN, LEFT POPPED LEFT MISC ELECTRICAL EQUIPMENT PANEL, P36. COLLARED BREAKER AS PRECAUTIONERY. COMPLED WITH DDP. ITEM DEFERRED REF LP 7037190 FLAGGED SDR REF GMM 04-20-16.
